Call for Paper - January 2023 Edition
IJCA solicits original research papers for the January 2023 Edition. Last date of manuscript submission is December 20, 2022. Read More

Gracefulness of Building Graph of Level Five

Print
PDF
International Journal of Computer Applications
© 2015 by IJCA Journal
Volume 122 - Number 9
Year of Publication: 2015
Authors:
A. Solairaju
T. Narppasalaiarasu
10.5120/21728-4893

A.solairaju and T Narppasalaiarasu. Article: Gracefulness of Building Graph of Level Five. International Journal of Computer Applications 122(9):22-23, July 2015. Full text available. BibTeX

@article{key:article,
	author = {A.solairaju and T. Narppasalaiarasu},
	title = {Article: Gracefulness of Building Graph of Level Five},
	journal = {International Journal of Computer Applications},
	year = {2015},
	volume = {122},
	number = {9},
	pages = {22-23},
	month = {July},
	note = {Full text available}
}

Abstract

In this article, the gracefulness of the building graph of level five is obtained.

References

  • F. Harary, Graph Theory, Addison. Wesley, Reading. Mass (1969)
  • J. A. Gallian, A dynamic survey of graph labeling, Electro. J. Combin. 15 (2008) #DS6.
  • G. Ringel , Problem 25, in Theory of Graphs and its Applications, Proc. Symposium Smolenice 1963, Prague (1964) 162.
  • A Rosa, On certain valuations of the vertices of a graph, Theory of Graphs (International Symposium, Rome, July 1966), Gordon and Breach, N. Y. and Dunod Paris (1967) 349 – 355.
  • S. W Golomb, How to number a graph, in Graph Theory and computing , R. C. Read, ed. Academic press, New York (1972) 23 – 27
  • A. Solairaju, A. Sasikala, C. Vimala Gracefulness of a spanning tree of the graph of product of Pm and Cn, The Global Journal of Pure and Applied Mathematics of Mathematical Sciences, Vol. 1, No-2 (July-Dec 2008): 133-136
  • A. Solairaju and K. Chitra Edge-odd graceful labeling of some graphs " Electronics Notes in Discrete Mathematics Volume 33,April 2009, Pages 15 – 20
  • A. Solairaju, C. Vimala, A. Sasikala Gracefulness of a spanning tree of the graph of Cartesian product of Sm and Sn, The Global Journal of Pure and Applied Mathematics of Mathematical Sciences, Vol. 1, No-2 (July-Dec 2008): 117-120
  • A. Solairaju, A. Sasikala, C. Vimala Edge-odd Gracefulness ofaspanningtreeofCartesianproductofP2andCninPacificsl of Mathematics, Vol . 3, No. 1-2. Jan-Dec. 2009, :39-42)
  • A. Solairaju, C. Vimala, A. Sasikala Even Edge Gracefulness of the Graphs in Pacific-Asian Journal of Mathematics, Vol. 3, No. 1-2. Jan-Dec. 2009, :43-47)